Article citationsMore>>

M. Y. Hussaini, W. D. Lakin and A. Nachman, “On Similarity Solutions of a Boundary Layer Problem with an Upstream Moving Wall,” SIAM Journal on Applied Mathematics, Vol. 47, 1987, pp. 699-709.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.